Pacific Journal of Mathematics

A Phragmén-Lindelöf theorem.

X. T. Liang and Y. W. Lu

Article information

Pacific J. Math., Volume 153, Number 2 (1992), 299-311.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35D99: None of the above, but in this section


Liang, X. T.; Lu, Y. W. A Phragmén-Lindelöf theorem. Pacific J. Math. 153 (1992), no. 2, 299--311.

Export citation


  • [1] S. Granlund, A Phragmen-Lindelfprinciple for subsolutions of quasi-linear equations, Manuscripta Math., 36(1981),355-365.
  • [2] P. Tolksdorf, On theDirichlet problem for quasilinear equations in domains with conical boundary points, Comm. Partial Differential Equations, 8(1983), 773-817.
  • [3] P. Lindqvist, On the growth of the solutions of the differential equation div(|Vw|/;~2Vw) = 0 in n-dimensional space, J. Differential Equations, 58 (1985), 307-317.
  • [4] Xi-ting Liang, ThePhragmen-Lindelfprinciple for generalized solutionsof quasi-linearelliptic equations, J. Chengdu Univ. (Natur. Sci.) 5,1 (1986),1-7 (in Chinese).
  • [5] P.Aviles, Phragmen-Lindelftheoremsfor non-linearelliptic equations, Arch. Rational Mech. Anal, 97(1987), 141-170.
  • [6] Xi-ting Liang, A behaviorfor solutions ofparabolic equations, Acta Math.Sci., 9 (1989), 147-153 (in Chinese).
  • [7] J.Moser,A new proof ofde Giorgs Theorem concerningthe regularityproblem for elliptic differential equations,Comm. Pure Appl. Math., 13 (1960), 457-468.
  • [8] O. A.Ladyzenskaja and N. N. Uraceva,Onthe Holder continuity of solutions and theirderivativesfor linearand quasilinearequations ofellipticandparabolic types, Dokl. Akad. Nauk SSSR, 155 (1964), 1258-1261 (in Russian).
  • [9] C.B.Morrey, Multiple Integrals intheCalculus of Variations, Springer-Verlag, New York, 1966.
  • [10] M.Giaquinta and E. Giusti, On the regularity of the minima ofvariational integrals, Acta Math., 148 (1982),31-46.
  • [11] O.A. Ladyzenskaja, V. A. Solonnikov andN. N.Uraceva, Linear and quasi- linear equations of parabolic type, Transl. Math. Monographs, vol. 23, Amer. Math. Soc, Providence, R.I. 1968.